This shop uses cookies and other technologies so that we can improve your experience on our sites.
Nurofen Express Maximum Strength 400mg
  • Nurofen Express Maximum Strength 400mg

Nurofen Express Maximum Strength 400mg

€9.90
€5.90 - €9.90
VAT included

For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.

Size
Quantity

  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!

Nurofen Express Maximum Strength Tablets contains ibuprofen, an anti-inflammatory that relieves everyday aches and pains. Nurofen Express Maximum Strength Tablets get to work much faster than other pain relief tablets that contain ibuprofen. Nurofen Express targets pain such as period pain, backache and muscular pain

5000158102958
2018-07-26

Data sheet

Type of Product
Tablets

Specific References

ean13
5000158102958

Adults and Children over 12 years; Swallow ONE tablet (400mg) with water, then if necessary take 1 tablet (400mg) every 4 hours.  Do not exceed 3 tablets (1200mg) in 24 hours.

Contains Ibuprofen 400mg as sodium Ibuprofen dihyrate 512mg), Carmellose sodium (E466), Talc (E553b), Acacia spray dried (E414), SucroseTitanium dioxide (E171), Macrogol 6000 powder, Croscarmellose sodium (E468), Xylitol (E967), Microcrystalline cellulose (E460), Magnesium stearate (E572), Colloidal anhydrous silica (E551).